I took my first sustiva (once daily) pill about 6 hours ago and I'm finally concious enough to walk around. Please tell me that those side effects go away. That was pretty bad.
No dreams just any waking moments were like... like... I have no idea how to describe it. No frame of reference from which to get the idea across. Oh, here's one! My whole body on novacaine, stuff you get at dentist office, but 100 times worse and it affects the mind in the same way as it affects the body.
The Body is a service of Remedy Health Media, LLC, 750 3rd Avenue, 6th Floor, New York, NY 10017. The Body and its logos are trademarks of Remedy Health Media, LLC, and its subsidiaries, which owns the copyright of The Body's homepage, topic pages, page designs and HTML code. General Disclaimer: The Body is designed for educational purposes only and is not engaged in rendering medical advice or professional services. The information provided through The Body should not be used for diagnosing or treating a health problem or a disease. It is not a substitute for professional care. If you have or suspect you may have a health problem, consult your health care provider.